# SDR UALA2010021800619

- Difficulty date: February 18, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 44,250 hours, 5,287 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Saturated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AFT SIDE OF 4R, LIGHT WILL NOT ILLUMINATE DURING TEST. SUPPLEMENTAL DATA UPDATE FOUND GALLEY EMERGENCY LIGHT CONNECTOR SOAKED IN NASTY WATER.  CLEANED UP CONNECTOR AND ADJACENT AREA.  EMERGENCY LIGHTS WORK, LIGHTS ASSOCIATED WITH BATTERY M6011.
